# SDR UALA2012022301098

- Difficulty date: February 23, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 35,746 hours, 14,623 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST FAILED.  REPLACED EMERGENCY LIGHT BATTERY ON AFT EPCU.  EMER LIGHT TEST PASSED.
